# SDR GTIA2024120638580

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N977NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11355
- Aircraft time: 6,417 hours, 2,750 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED A FUME EVENT ON DESCENT AT 13000 FT-ACCOMPLISHED TSM 05-50-00-810-831-A   NO ODORS OR FUMES PRESENT AT THIS MOMENT A/C OK FOR SERVICE MOC 119918
